# SDR ALGA084136

- Difficulty date: February 19, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C30
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Race
- Condition: Corroded
- Location: Pt Shaft
- Component: Pt Shaft
- Component part number: E23071313
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION PITTING ON INNER POWER TURBINE SHAFT BEARING RACE.
